Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 901583, 8 pages
Research Article

Robust Optimisation Approach for Vehicle Routing Problems with Uncertainty

1School of Mechatronics Engineering and Automation, Shanghai University, Shanghai 200072, China
2School of Transportation and Vehicle Engineering, Shandong University of Technology, Zibo 255049, China

Received 15 November 2014; Accepted 19 March 2015

Academic Editor: Babak Shotorban

Copyright © 2015 Liang Sun and Bing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Sun and Bing Wang, “Robust Optimisation Approach for Vehicle Routing Problems with Uncertainty,” Mathematical Problems in Engineering, vol. 2015, Article ID 901583, 8 pages, 2015. doi:10.1155/2015/901583